Alert archive / New Mexico / High Wind Warnings in 2019

High Wind Warning 20, NWS Midland/Odessa, TX

April 16, 2019Eddy County, New Mexico; Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Apr 16, 2019, 12:38 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It took effect at Apr 17, 2019, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2019, 12:38 PM MDT (18:38 UTC)
In effect from
Apr 17, 2019, 12:00 PM MDT
Expired
Apr 17, 2019, 9:00 PM MDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Culberson County, TX

The radar

The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.6 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2019-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2019-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2147 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS74 KMAF 161838
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
138 PM CDT Tue Apr 16 2019

...HIGH WIND WARNING NOW IN EFFECT WEDNESDAY AFTERNOON THROUGH 
WEDNESDAY EVENING FOR THE GUADALUPE AND DELAWARE MOUNTAINS...

.A passing upper trough will result in strong winds across the 
Guadalupe and Delaware Mountains Wednesday. Conditions should 
improve late Wednesday evening as the system moves east.

NMZ027-TXZ270-271-171000-
/O.UPG.KMAF.HW.A.0016.190417T1800Z-190418T0300Z/
/O.NEW.KMAF.HW.W.0020.190417T1800Z-190418T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
1238 PM MDT Tue Apr 16 2019

...HIGH WIND WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY...

The National Weather Service in Midland/Odessa has issued a High
Wind Warning, which is in effect from noon to 9 PM MDT Wednesday.
The High Wind Watch is no longer in effect. 

* TIMING...Wednesday afternoon through Wednesday evening.

* WINDS...West 40 to 50 mph with gusts to 70 mph.

* IMPACTS...People driving high-profile vehicles should be very 
  cautious traveling in the mountains, particularly in a north 
  and south direction. Significant turbulence will be hazardous 
  for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
4 follow-up statements
938 
WWUS74 KMAF 170909
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
409 AM CDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH 
THIS EVENING FOR THE GUADALUPE AND DELAWARE MOUNTAINS...

...WIND ADVISORY NOW IN EFFECT THIS AFTERNOON UNTIL EARLY THIS
EVENING FOR THE EDDY COUNTY PLAINS...SOUTHERN LEA COUNTY...REEVES
COUNTY...THE UPPER TRANS PECOS...EASTERN CULBERSON COUNTY AND THE
VAN HORN AREA...THE DAVIS MOUNTAINS AND FOOTHILLS...CHINATI 
MOUNTAINS...AND MARFA PLATEAU...

.A passing upper trough will result in strong winds across the
Guadalupe and Delaware Mountains Wednesday. Conditions should
improve late Wednesday evening as the system moves east.

NMZ027-TXZ270-271-172200-
/O.CON.KMAF.HW.W.0020.190417T1800Z-190418T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
309 AM MDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
MDT THIS EVENING...

* TIMING...This afternoon through this evening.

* WINDS...West 40 to 50 mph with gusts to 70 mph.

* IMPACTS...People driving high-profile vehicles should be very 
  cautious traveling in the mountains, particularly in a north 
  and south direction. Significant turbulence will be hazardous 
  for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ028-034-TXZ059-060-067-272>278-172200-
/O.NEW.KMAF.WI.Y.0015.190417T1800Z-190418T0100Z/
Eddy County Plains-Southern Lea County-Loving-Winkler-Ward-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Eunice, Jal, Mentone, Kermit, Monahans, Van Horn, Pecos, Marfa, 
Fort Davis, and Alpine
409 AM CDT Wed Apr 17 2019 /309 AM MDT Wed Apr 17 2019/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

* TIMING...This afternoon through early this evening.

* WINDS...West 30 to 40 mph with gusts 50 to 55 mph.

* IMPACTS...Secure lawn furniture, garbage cans, or other objects
  which could be blown about by the wind.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
459 
WWUS74 KMAF 170914 CCA
NPWMAF

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Midland/Odessa TX
414 AM CDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH 
THIS EVENING FOR THE GUADALUPE AND DELAWARE MOUNTAINS...

...WIND ADVISORY NOW IN EFFECT THIS AFTERNOON UNTIL EARLY THIS
EVENING FOR THE EDDY COUNTY PLAINS...SOUTHERN LEA COUNTY...REEVES
COUNTY...THE UPPER TRANS PECOS...EASTERN CULBERSON COUNTY AND THE
VAN HORN AREA...THE DAVIS MOUNTAINS AND FOOTHILLS...CHINATI 
MOUNTAINS...AND MARFA PLATEAU...

.A passing upper trough will result in high winds across the 
Guadalupe and Delaware Mountains today. Strong winds are also
anticipated across portions of Southeast New Mexico southward to
the Davis Mountains and Marfa Plateau. Conditions will begin to
improve this evening as the system moves east.

NMZ027-TXZ270-271-172200-
/O.CON.KMAF.HW.W.0020.190417T1800Z-190418T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
314 AM MDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
MDT THIS EVENING...

* TIMING...This afternoon through this evening.

* WINDS...West 40 to 50 mph with gusts to 70 mph.

* IMPACTS...People driving high-profile vehicles should be very 
  cautious traveling in the mountains, particularly in a north 
  and south direction. Significant turbulence will be hazardous 
  for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ028-034-TXZ059-060-067-272>278-172200-
/O.NEW.KMAF.WI.Y.0015.190417T1800Z-190418T0100Z/
Eddy County Plains-Southern Lea County-Loving-Winkler-Ward-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Eunice, Jal, Mentone, Kermit, Monahans, Van Horn, Pecos, Marfa, 
Fort Davis, and Alpine
414 AM CDT Wed Apr 17 2019 /314 AM MDT Wed Apr 17 2019/

...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

* TIMING...This afternoon through early this evening.

* WINDS...West 30 to 40 mph with gusts 50 to 55 mph.

* IMPACTS...Secure lawn furniture, garbage cans, or other objects
  which could be blown about by the wind.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
498 
WWUS74 KMAF 171925
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
225 PM CDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH
THIS EVENING FOR THE GUADALUPE AND DELAWARE MOUNTAINS...

...WIND ADVISORY NOW IN EFFECT THIS AFTERNOON UNTIL EARLY THIS
EVENING FOR THE EDDY COUNTY PLAINS...SOUTHERN LEA COUNTY...REEVES
COUNTY...THE UPPER TRANS PECOS...EASTERN CULBERSON COUNTY AND THE
VAN HORN AREA...THE DAVIS MOUNTAINS AND FOOTHILLS...CHINATI
MOUNTAINS...AND MARFA PLATEAU...

.A passing upper low will result in high winds across the 
Guadalupe and Delaware Mountains this afternoon through mid
evening. Strong winds are also anticipated across portions of 
southeastern New Mexico southward to the Davis Mountains and 
Marfa Plateau. Conditions will begin to improve this evening as 
the system moves east and winds diminish.

NMZ027-TXZ270-271-180300-
/O.CON.KMAF.HW.W.0020.000000T0000Z-190418T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
125 PM MDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* TIMING...This afternoon through this evening.

* WINDS...West 40 to 50 mph with gusts to 70 mph.

* IMPACTS...People driving high-profile vehicles should be very 
  cautious traveling in the mountains, particularly in a north 
  and south direction. Significant turbulence will be hazardous 
  for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. High winds could 
make driving difficult for motorists driving high profile vehicles
such as campers, vans, and tractor trailers.

&&

$$

NMZ028-034-TXZ059-060-067-272>278-180100-
/O.CON.KMAF.WI.Y.0015.000000T0000Z-190418T0100Z/
Eddy County Plains-Southern Lea County-Loving-Winkler-Ward-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-
Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, 
Eunice, Jal, Mentone, Kermit, Monahans, Van Horn, Pecos, Marfa, 
Fort Davis, and Alpine
225 PM CDT Wed Apr 17 2019 /125 PM MDT Wed Apr 17 2019/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

* TIMING...This afternoon through early this evening.

* WINDS...West 30 to 40 mph with gusts 50 to 55 mph.

* IMPACTS...Secure lawn furniture, garbage cans, or other 
  objects which could be blown about by the wind. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

70
513 
WWUS74 KMAF 180132
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
832 PM CDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH
THIS EVENING FOR THE GUADALUPE AND DELAWARE MOUNTAINS...

.A passing upper low has resulted in high winds across the 
Guadalupe and Delaware Mountains this afternoon through mid 
evening. 

NMZ027-TXZ270-271-180300-
/O.CON.KMAF.HW.W.0020.000000T0000Z-190418T0300Z/
Guadalupe Mountains of Eddy County-
Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains NP, 
and Pine Springs
732 PM MDT Wed Apr 17 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* TIMING...Through this evening.

* WINDS...West 40 to 50 mph with gusts to 70 mph.

* IMPACTS...People driving high-profile vehicles should be very 
  cautious traveling in the mountains, particularly in a north 
  and south direction. Significant turbulence will be hazardous 
  for low flying light aircraft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage. High winds could
make driving difficult for motorists driving high profile
vehicles such as campers, vans, and tractor trailers.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 16, 10:53 AM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 16, 10:53 AM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1153 AM CDT Tue Apr 16 2019

.DISCUSSION...

See aviation discussion below.

&&

.AVIATION...

VFR conditions are expected at the west Texas and southeast New
Mexico terminals the next 24 hours. Winds will be gusty out of
the southwest this afternoon. KMAF may see a period of low clouds
toward sunrise Wednesday but confidence was not high enough at
this time to mention. Will continue to monitor.

12

&&

.PREV DISCUSSION... /issued 617 AM CDT Tue Apr 16 2019/

DISCUSSION...
See aviation discussion below.

AVIATION...
High clouds will hang around through at least mid morning. KMAF
VWP depicts strong LLJ of 50kts 1kft AGL and have included LLWS
until 14Z at MAF/HOB. LLJ will decay this morning, but as mixing
occurs surface winds increase between 14Z-18Z from the SW at
12-19KTS sustained.

PREV DISCUSSION... /issued 348 AM CDT Tue Apr 16 2019/

DISCUSSION...

High clouds are on the increase across the area, due to
southwesterly flow aloft ahead of an upper trough approaching the
region. Southerly surface flow this morning will shift to the
west/southwest by this afternoon, with downslope warming yielding
another day of above normal temperatures as highs climb into the
80s for most, with lower to middle 90s possible through portions
of the Pecos and Rio Grande Valleys. Further east across the far
eastern Basin and Lower Trans Pecos, highs may top out in the
upper 70s this afternoon. After a mild night tonight, the
aforementioned upper trough will swing through New Mexico and into
the Texas Panhandle on Wednesday. The accompanying Pacific front
will quickly scour out low-level moisture from west to east,
however, midlevel moisture could still be enough to result in
isolated thunderstorms in closer proximity to the passing low to
the north, as well as across the higher terrain and adjacent
plains to the west Wednesday afternoon and evening. Otherwise,
much of the area looks to remain dry, with the bulk of the
associated shower/thunderstorm activity progged to be focused
toward Central and East Texas where moisture will be much more
abundant. The primary local concerns with the passing trough
include the potential for both high winds and critical fire
weather conditions for portions of the area. First, a High Wind
Watch has been issued for the Guadalupe and Delaware Mountains
Wednesday afternoon into Wednesday evening, with the potential for
advisory conditions across the immediately adjacent plains.
Blowing dust may also be possible, though likely more localized
and mainly across SE New Mexico, where winds will be stronger and
where most missed out on beneficial rainfall Friday night and
Saturday. Fire Weather concerns also continue to increase today
across the Guadalupe Mountains, and Wednesday further south across
the Marfa Plateau, Presidio Valley, and Big Bend Area. Please see
the Fire Weather Discussion below for additional details.

In the wake of the departing trough Wednesday night, a cold front
will push through the region, resulting in below normal
temperatures for Thursday. Northwesterly flow aloft through the
end of the week will give way to ridging over the weekend, as
temperatures rebound to near normal Friday, and well above normal
into the 80s and 90s for Saturday and Sunday. The next trough will
begin to progress eastward across the Great Basin late in the
weekend into early next week, resulting in a transition to zonal
flow aloft, and gradually moderating temperatures Monday into
Tuesday, and continued dry conditions. The next chance for rain
may be toward midweek, associated with the next trough, though
discrepancy among guidance precludes any mention above slight
chance at this time.

FIRE WEATHER...

Today SE NM and most of the Trans Pecos will remain on the west
side of the dryline with high clouds in place until mid
afternoon. West winds in the dry air will be driven by deep mixing
and surface low formation/deepening in SE CO. Winds will be
strongest in SE NM/GDP Mtns, should be a solid 20-25 mph in the
afternoon. However ERC-G forecast at Pinery are forecast to be
close to 50th percentile and according to 3 day averaged ERC for
SE NM fuel moisture will mitigate significant fire potential. As
such we will opt to issue a Fire Danger Statement today for SE
NM/GDP Mtns. Wednesday will have another day of drying on the
fuels and winds will ramp up to 25-35 mph type speeds in the
plains, stronger in the GDP-Davis Mtns. However there is some
uncertainty wrt how low RHs will get? Driest air will be confined
from the Davis Mtns south to the Big Bend and the most critical
fire wx are favored in Marfa Plateau/Big Bend/Presidio Valley.
Another complication is the potential for some dry lightning
across SE NM-GDP Mtns-Davis Mtns Wed PM. For now we will issue a
Fire Watch for Marfa Plateau/Big Bend/Presidio Valley for Wed.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     84  59  80  52 /   0  10  10  10
Carlsbad                       87  55  74  50 /   0   0  10  10
Dryden                         84  60  88  58 /   0   0   0  10
Fort Stockton                  88  59  79  53 /   0   0  10   0
Guadalupe Pass                 77  50  65  46 /   0   0  10  10
Hobbs                          85  51  72  46 /   0  10  10  10
Marfa                          82  44  70  43 /   0   0  10   0
Midland Intl Airport           87  58  79  52 /   0  10  10  10
Odessa                         86  58  78  51 /   0  10  10  10
Wink                           89  56  78  50 /   0  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Watch from Wednesday afternoon through Wednesday
     evening for Guadalupe Mountains of Eddy County.

TX...High Wind Watch from Wednesday afternoon through Wednesday
     evening for Guadalupe Mountains Above 7000 Feet-Guadalupe
     and Delaware Mountains.

     Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for Big Bend Area-Marfa Plateau-Presidio Valley.

&&

99/99
Hazardous weather outlook, Apr 16, 1:30 AM MDT, 11 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
230 AM CDT Tue Apr 16 2019

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-170730-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
230 AM CDT Tue Apr 16 2019 /130 AM MDT Tue Apr 16 2019/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight

Elevated to near critical fire weather conditions are possible
across the Guadalupe Mountains and Southeast New Mexico today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Critical fire weather conditions are expected across parts of the
Trans Pecos Wednesday and a Fire Weather Watch is in effect for
Brewster and Presidio counties.

In addition strong winds are possible in the Guadalupe and Delaware
Mountains and a High Wind Watch is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:48 AM MDTHigh Wind WatchMAFEddy10 hr
Apr 16, 2:05 AM MDTFire Weather WatchMAFTerrell24 hr

Nearby

High Wind Warnings in New Mexico, 2019High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.